# SDR CALA2024022800594

- Difficulty date: February 25, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 62,432 hours, 27,272 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 830C000001
- Part serial: 30465
- Condition: Faulted
- Location: Nr 5 Slat
- Part time: 62,415 hours, 27,262 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: B

## Discrepancy

SLAT SYS FAULT. WARNINGS & CORRELATED FAULTS F/CTL SLATS FAULT 27-00 06 19:39:00 SLT 1 SYSTEM JAMCHECK SLT MECH DRIVE 27-80-00 SFCC 1 06 19:39:00 SLT 2 SYSTEM JAMCHECK SLT MECH DRIVE 27-80-00 SFCC 2 06 19:40:00.    IN REF TO TSM 27-81-00-810-810-A. INSECTED TORQUE LIMITER ON TRACK RIBS 2-12 ON BOTH WINGS. FOUND TORQUE LIMITER TRIPPED ON TRACK RIB #5 LEFT WING. REQUIRES SLAT ACTUATOR TYPE B TO BE REPLACED.   VERIFIED SLAT #5 ACTUATOR REPLACEMENT AS PER ABOVE REF ACTUATOR, SLAT OFF 31-2782-9-9001 9637 ON 31-2782-9-9001 8236 ACTUATOR, SLAT OFF 31-2782-9-9001 9637 ON 0000 REMOVED & REPLACED LEFT WING NUMBER 5 SLAT ACTUATOR TYPE B REF AMM TASK 27-84-49-000-001-A & TASK 27-84-49-400-001-A, PPU DATA WITHIN LIMITS. COMPLETED OPERATIONAL TEST OF SLAT-POWER TRANSMISSION SYSTEM, OPS CHECK NORMAL.
